MAUDE Adverse Event Report: Medline Industries, LP CENTURION; VANTEX 8.5F 20CM 4L CVC BUNDLE PLUS

Medline Industries, LP CENTURION; VANTEX 8.5F 20CM 4L CVC BUNDLE PLUS
Catalog Number CMPV85204LBPH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "unable to get blood return in 2 incidences".
 
Additional Manufacturer Narrative
The account reported finding unable to get blood return; the incident reported in complaint occurred on 11/14/2024, and no medical intervention, serious injury, or follow-up care has been reported.No sample or photo was received for investigation; finished good production records were reviewed, incoming inspection records were reviewed for catheter devices that were potentially used in the kit, a 100% inspection was performed for leaks and occlusions, a level i inspection was completed to check for voids in the over mold, and finished good pack build/bom was reviewed with no observations made that would contribute to the defect reported in the complaint.The complaint is non-verifiable as the product was not returned for evaluation, and due to the actual complaint sample not being returned, a definitive root cause of failure cannot be determined.Although it could not be confirmed if patency was assured, based on the incoming inspection that was completed and the instructions within the ifu, the incident reported within the complaint is not believed to be due to an occlusion in the device prior to insertion; the issue will continue to be monitored.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
VANTEX 8.5F 20CM 4L CVC BUNDLE PLUS
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50899954
Report Number1417592-2026-51213
Device Sequence Number5829664
Product Code LRO
UDI-Device Identifier00653160365085
UDI-Public00653160365085
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCMPV85204LBPH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown